# SDR FDEA201112215397

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,352 hours, 13,161 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 44560
- Part serial: 100462
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON INITIAL T/O ROLL, HAD FULL LT RUDDER AND ACFT WAS VEERING RT AT ABOUT 10 PERCENT DIVERGENCE FROM CENTER LINE.  LOW SPEED R.T.U  (L40  KTS). ON TAXI RETURN TO LINE, TILLER WAS NOT SMOOTH AND HAS A PROGRESSIVELY BAD "RATCHETY" FEEL,  INSTEAD WITH RESISTANCE WELL ABOVE NORMAL.  FOUND NOSE GEAR SELECTOR VALVE CONNECTOR PLUG (3GC-A)  DAMAGED.  RETERMINATED WIRES 3251-20-24 AND 3251-21-24 AND REPLACED CONNECTOR PLUG 3GC-A.  REF: ESPM AND AWM 32-51-01.  OPS CHECK REQUIRED.    WHEN COMPLYING WITH MTSI FOUND PINS BENT AT 3GC STEERING SELECTOR VALVE. TRIED TO STRAIGHTEN PINS AND BROKE.  R & R STEERING VALVE SELECTOR IAW AMM 32-51-17-04.  OPS AND LEAK CHECKED GOOD.
